Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension

Title data

Boucksom, Sébastien ; Demailly, Jean-Pierre ; Păun, Mihai ; Peternell, Thomas:
The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension.
In: Journal of Algebraic Geometry. Vol. 22 (2013) Issue 2 . - pp. 201-248.
ISSN 1534-7486
DOI: https://doi.org/10.1090/S1056-3911-2012-00574-8

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: MR3019449
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VIII (Algebraic Geometry)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VIII (Algebraic Geometry) > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Mihai Păun
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Nov 2020 09:56
Last Modified: 12 Nov 2020 09:56
URI: https://eref.uni-bayreuth.de/id/eprint/59627